File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On a new singular direction of meromorphic functions

TitleOn a new singular direction of meromorphic functions
Authors
Issue Date2004
PublisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/Bulletin/
Citation
Bulletin Of The Australian Mathematical Society, 2004, v. 69 n. 2, p. 277-287 How to Cite?
AbstractIn this paper, by using Ahlfors' theory of covering surfaces, we establish the existence of a new singular direction for a meromorphic functions f, namely a T direction for f, for which the Nevanlinna characteristic function T(r, f) is used as a comparison function.
Persistent Identifierhttp://hdl.handle.net/10722/75266
ISSN
2015 Impact Factor: 0.566
2015 SCImago Journal Rankings: 0.488
References

 

DC FieldValueLanguage
dc.contributor.authorHui, Gen_HK
dc.contributor.authorHua, ZJen_HK
dc.contributor.authorNg, TWen_HK
dc.date.accessioned2010-09-06T07:09:31Z-
dc.date.available2010-09-06T07:09:31Z-
dc.date.issued2004en_HK
dc.identifier.citationBulletin Of The Australian Mathematical Society, 2004, v. 69 n. 2, p. 277-287en_HK
dc.identifier.issn0004-9727en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75266-
dc.description.abstractIn this paper, by using Ahlfors' theory of covering surfaces, we establish the existence of a new singular direction for a meromorphic functions f, namely a T direction for f, for which the Nevanlinna characteristic function T(r, f) is used as a comparison function.en_HK
dc.languageengen_HK
dc.publisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/Bulletin/en_HK
dc.relation.ispartofBulletin of the Australian Mathematical Societyen_HK
dc.rightsBulletin of the Australian Mathematical Society. Copyright © Australian Mathematical Society.en_HK
dc.titleOn a new singular direction of meromorphic functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0004-9727&volume=69 no2&spage=277&epage=287&date=2004&atitle=On+a+new+singular+direction+of+meromorphic+functionsen_HK
dc.identifier.emailNg, TW:ntw@maths.hku.hken_HK
dc.identifier.authorityNg, TW=rp00768en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1017/S0004972700036017-
dc.identifier.scopuseid_2-s2.0-2442563655en_HK
dc.identifier.hkuros88759en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-2442563655&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume69en_HK
dc.identifier.issue2en_HK
dc.identifier.spage277en_HK
dc.identifier.epage287en_HK
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridHui, G=7005017745en_HK
dc.identifier.scopusauthoridHua, ZJ=6602608200en_HK
dc.identifier.scopusauthoridNg, TW=7402229732en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats